# SDR AALA202301194738

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 47,578 hours, 17,606 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4135
- Condition: False Indication
- Location: L3 Door Slide
- Part time: 9,013 hours, 2,812 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR HAS FALSE PRESSURE WARNING. MAINTENANCE REPLACED 3L DOOR SLIDE INFLATION RESERVOIR PER AMM 25-62-49.
